# SDR MASA200601416

- Difficulty date: May 26, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N27314
- Make and model: Cndair CL6002B19
- Aircraft serial: 7314
- Aircraft time: 18,895 hours, 13,997 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Malfunctioned
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 6002 PHX - LEFT OIL TEMP HIGH 190 DEGREES AFTER TAKEOFF.  MX PLACED THE REPLENISHMENT SYSTEM ON MEL.
